# SDR DLL16950838

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 629-649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LOWER FUSELAGE SKIN CORRODED AT FS 629-649 BETWEEN STRINGER 32 AND 34.  CLEANED CORROSION AND INSTALLED REPAIR PER SRM 53-31-00 FIG 825.
